Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 27, 2011, 11:30 PM CDT for Castro County, Parmer County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 28, 2011, 12:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Castro County, TX, Parmer County, TX
The radar
The Amarillo radar (KAMA), 93 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 2538 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WUUS54 KLUB 280430 SVRLUB TXC069-369-280500- /O.NEW.KLUB.SV.W.0069.110628T0430Z-110628T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1130 PM CDT MON JUN 27 2011 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PARMER COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL MIDNIGHT CDT * AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK...OR 6 MILES NORTHEAST OF FRIONA...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUMMERFIELD...BLACK AND EASTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3475 10219 3457 10214 3455 10289 3475 10294 TIME...MOT...LOC 0430Z 259DEG 18KT 3469 10261 $$
1 follow-up statement
840 WWUS54 KLUB 280444 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1144 PM CDT MON JUN 27 2011 TXC069-369-280500- /O.CON.KLUB.SV.W.0069.000000T0000Z-110628T0500Z/ PARMER TX-CASTRO TX- 1144 PM CDT MON JUN 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CASTRO AND NORTHERN PARMER COUNTIES UNTIL MIDNIGHT CDT... AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK...OR 10 MILES NORTHEAST OF FRIONA...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT LOCATIONS IN AND AROUND BLACK...SUMMERFIELD AND HIGHWAY 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN. FOR YOUR PROTECTION MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3475 10219 3457 10214 3455 10289 3475 10294 TIME...MOT...LOC 0441Z 253DEG 18KT 3472 10257 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:05 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 27, 11:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1105 PM CDT MON JUN 27 2011 .UPDATE... MINOR SHORT-TERM UPDATE TO EXTEND RAIN/STORM CHANCES BEYOND 06Z. CONVECTIVE COMPLEX IS PROGRESSING EASTWARD ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE NORTHWESTERN SOUTH PLAINS ATTM. HIGH RES MODELS SUGGEST THIS ACTIVITY COULD LINGER WELL INTO THE OVERNIGHT AS IT TRANSLATES EASTWARD...MAINLY OVER THE NORTHERN HALF OF THE FA. && .AVIATION... A CONVECTIVE COMPLEX IS ONGOING WELL NORTHWEST AND WEST OF THE TERMINALS. CONFIDENCE IS LOW FOR THIS ACTIVITY TO IMPACT EITHER KLBB OR KCDS...BUT PROBABILITIES FOR IMPACTS ARE SLIGHTLY BETTER AT KLBB AND WILL INCLUDE AN INTERMITTENT MENTION OF SHOWERS/STORMS. OTHERWISE...MODELS CONTINUE TO TREND TOWARD A POSSIBILITY OF MVFR STRATUS AT KCDS TOWARD SUNRISE. WILL MAINTAIN THIS AS WELL. && .PREV DISCUSSION... /ISSUED 633 PM CDT MON JUN 27 2011/ AVIATION... ISOLATED CONVECTION IS TRYING TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY WHICH IS STRETCHED SOUTHWEST TO NORTHEAST JUST NORTH OF KLBB. FORECAST MODELS CONTINUE TO SHOW UPSCALE GROWTH OF THIS CONVECTION THIS EVENING...BUT OVERALL CONFIDENCE IN IMPACTS AT KLBB IS LOW. HAVE INTRODUCED AN INTERMITTENT MVFR VIS RESTRICTION AND CB 00-03Z... BUT CIGS SHOULD REMAIN ABOVE CRITICAL THRESHOLDS. CONFIDENCE IN CONVECTION IN VICINITY OF KCDS IS LESS...BUT THERE MODELS SHOW SOME POTENTIAL FOR LOW CLOUDS TO DEVELOP BY MORNING... MAINLY JUST NORTH OF THE TERMINAL. A LOW PROBABILITY OF BRIEF CIGS BKN020-030 MAY EXIST THERE BETWEEN 10-14Z. PREV DISCUSSION... /ISSUED 312 PM CDT MON JUN 27 2011/ SHORT TERM... THE MAIN FORECAST CONCERNS FOR THIS EVENING AND TONIGHT WILL PRECIPITATION CHANCES AND THE POTENTIAL FOR SOME UNCOMFORTABLE OVERNIGHT TEMPERATURES OCCURRING ONCE AGAIN ACROSS THE ROLLING PLAINS AND THE SOUTHERN SOUTH PLAINS. A SOMEWHAT COMPLICATED FORECAST HAS EVOLVED THIS AFTERNOON AS A COLD FRONT HAS PUSHED INTO THE AREA FROM THE PANHANDLE INTO THE SOUTH PLAINS. AS OF 3 PM CDT...THE MAIN FRONTAL PUSH HAS SLOWED QUITE A BIT AND WAS LOCATED GENERALLY ALONG A LINE FROM MORTON TO PLAINVIEW TO TURKEY TO MEMPHIS. NORTH OF THIS BOUNDARY...COLD AIR ADVECTION HAS KEPT TEMPERATURES OVER 20 DEGREES COOLER THAN THEY WERE YESTERDAY AT THIS TIME...WITH READINGS ACROSS THE SOUTHWESTERN PANHANDLE STRUGGLING TO CLIMB ABOVE THE LOW TO MIDDLE 90S. SOUTH OF THE BOUNDARY...TEMPERATURES ARE A BIT WARMER THOUGH STILL NOTABLY COOLER THAN YESTERDAY. STILL...HIGHS HAVE REACHED THE CENTURY MARK IN MOST PLACES AND GENERALLY SHOULD REACH THE MID TO PERHAPS THE UPPER 100S BEFORE PEAK HEATING CEASES. THE AFOREMENTIONED FRONT MAY SERVE AS A FOCUS FOR SOME HIGH-BASED CONVECTION LATER THIS AFTERNOON AND EVENING. JUST AHEAD OF THIS BOUNDARY...WINDS ARE BEGINNING TO BACK TO A MORE SE TO ESE DIRECTION WHICH WILL ENHANCE LOW-LEVEL CONVERGENCE AND PERHAPS SPARK OFF A FEW HIGH-BASED THUNDERSTORMS AS THE CAPS WEAKENS. THE NAM...WRF...AND HRRR ARE ALL INDICATING A FEW STORMS DEVELOPING ALONG THIS CONVERGENCE ZONE LATE THIS AFTERNOON AROUND 22-23Z AND DRIFTING OFF TO THE NORTH AND EAST TOWARD THE NORTHERN ROLLING PLAINS/SOUTHEAST PANHANDLE. ONE LIMITING FACTOR COULD BE A NOSE OF DRY AIR WORKING ITS WAY INTO THE SOUTHWEST PANHANDLE WHICH HAS LOWERED DEWPOINTS... KEEPING WINDS VEERED IN SEVERAL LOCATIONS SOUTH OF THE BOUNDARY AND THE BETTER MOISTURE FURTHER EAST. STILL CERTAINLY FEEL THAT SOME THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG AND NORTH OF THE BOUNDARY LATER THIS EVENING...THOUGH DO NOT THINK THAT MUCH IN THE WAY OF APPRECIATE RAINFALL IS LIKELY GIVEN THE HIGH DEWPOINT DEPRESSIONS. THE MAIN THREATS WITH ANY CONVECTION THAT DOES DEVELOP WILL LIKELY BE DAMAGING WIND GUSTS GIVEN THE INVERTED-V SOUNDING PROFILES AND DRY LIGHTNING. OVERNIGHT...MODELS /PARTICULARLY THE HRRR/ ARE SHOWING A COMPLEX OF STORMS ROLLING OFF OF THE MOUNTAINS AND PUSHING INTO THE PANHANDLE...WITH PERHAPS SOME OUTFLOW DRIVEN CONVECTION APPROACHING THE NORTHWESTERN/NORTH CENTRAL ZONES AFTER MIDNIGHT. GIVEN THE WNW MEAN FLOW...AM THINKING MOST OF THIS CONVECTION WILL REMAIN NORTH OF THE LUB CWA /WHICH IS REFLECTED BY MOST OF THE MODELS/. HOWEVER... CERTAINLY CANNOT RULE OUT A SLIGHT CHANCE OF STORMS IN OUR NORTHERN ZONES AFTER 06Z AND SO HAVE REFLECTED THIS THE GRIDS. OTHERWISE... TEMPERATURES SHOULD BE A FEW DEGREES COOLER THAN LAST NIGHT...BUT WILL STILL BE RATHER UNCOMFORTABLE ACROSS SOUTHERN PORTIONS OF THE SOUTH PLAINS AND OFF OF THE CAPROCK...ONLY DROPPING INTO THE MID TO UPPER 70S /WARRANTING THE HEAT ADVISORY THROUGH TOMORROW MORNING/. FOR TUESDAY...WINDS WILL SHIFT BACK TO A PREVAILING SOUTHERLY DIRECTION. GIVEN THE LOWER 700 MB TEMPERATURES AM NOT EXPECTING HIGHS TO APPROACH THE RECORD LEVELS OBSERVED THIS PAST WEEKEND. HOWEVER...WITH A STRONG UPPER-LEVEL RIDGE STILL CONTROLLING THE WEATHER AND SOME PROGGED INCREASED THICKNESS VALUES...HIGHS WILL LIKELY REACH OR EXCEED THE LOW TO MID 100S AREAWIDE. LONG TERM... HOT DRY WEATHER IS EXPECTED TO CONTINUE UP TO THE 4TH OF JULY. THE RIDGE OF HIGH PRESSURE ALOFT IS EXPECT TO PERSIST OVER THE REGION FOR THE NEXT 5 TO 7 DAYS WITH NOTHING IN THE MODELS TO SUGGEST MEANINGFUL RAINFALL CHANCES. THE ONLY SIGNIFICANT CHANGE WHEN COMPARED TO THE WEATHER OF THIS PAST WEEKEND IS THAT THE MODELS TREND TOWARD SHIFTING THE HOTTEST MID LAYER TEMPERATURES NORTHWESTWARD OFF OF OUR LOCAL AREA THUS LOWERING AFTERNOON HIGHS SLIGHTLY. WE BELIEVE GUIDANCE CONTINUES TO TREND TOO COOL CONSTANTLY TRYING TO PULL VALUES CLOSER TO CLIMOTOLOGICAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 67 99 67 103 68 / 40 0 0 0 0 TULIA 71 102 71 104 72 / 30 0 0 0 0 PLAINVIEW 71 101 71 103 72 / 30 0 0 0 0 LEVELLAND 71 102 68 103 70 / 30 0 0 0 0 LUBBOCK 74 102 72 104 73 / 20 0 0 0 0 DENVER CITY 68 102 68 103 69 / 20 0 0 0 0 BROWNFIELD 70 102 68 103 70 / 20 0 0 0 0 CHILDRESS 76 104 77 108 78 / 20 10 0 0 0 SPUR 76 104 74 105 75 / 10 0 0 0 0 ASPERMONT 78 106 77 107 77 / 10 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING ZONES: TXZ026-030>032-035>038-041>044. && 20
Hazardous weather outlook, Jun 27, 12:42 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1242 PM CDT MON JUN 27 2011 TXZ021>044-281745- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1242 PM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A COLD FRONT MOVING INTO THE AREA TODAY WILL PROVIDE A FOCUS FOR SOME HIGH-BASED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE GREATEST CHANCES WILL BE FROM AREAS ALONG AND NORTH OF THIS FRONTAL BOUNDARY THAT WILL STRETCH FROM THE SOUTHWESTERN SOUTH PLAINS INTO THE CENTRAL ROLLING PLAINS. THE PRIMARY THREAT FROM ANY STORMS THAT DO DEVELOP WILL BE LOCALIZED DAMAGING WIND GUSTS AND DRY LIGHTNING WHICH COULD INITIATE FIRES GIVEN THE VERY DRY CONDITIONS ACROSS THE REGION. NON PRECIPITATION A HEAT ADVISORY WILL REMAIN IN EFFECT ROUGHLY ALONG AND EAST OF A SILVERTON TO LUBBOCK LINE UNTIL TUESDAY MORNING AS DAYTIME HEAT INDEX VALUES WILL APPROACH OR EXCEED 105 DEGREES THIS AFTERNOON AND COINCIDE WITH OVERNIGHT LOW TEMPERATURES REMAINING AT OR ABOVE 75 DEGREES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED FIRE WEATHER CONDITIONS AND DANGEROUS HEAT LEVELS MAY RETURN TO THE AREA AGAIN LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 7:12 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 712 PM CDT MON JUN 27 2011 TXZ033-280045- COCHRAN- 712 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY... AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MORTON...MOVING NORTHEAST AT 10 MPH. WINDS UP TO 50 MPH AND BLOWING DUST...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 27, 7:29 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 729 PM CDT MON JUN 27 2011 TXZ027-280100- BAILEY- 729 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BAILEY COUNTY... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG OUTFLOW WINDS SPREADING NORTH FROM A THUNDERSTORM OVER NORTHERN COCHRAN COUNTY. THESE WINDS...AND POSSIBLY BLOWING DUST...WERE SPREADING NORTHWARD OVER EXTREME SOUTHERN BAILY COUNTY AT 25 MPH. WINDS UP TO 50 MPH AND BLOWING DUST ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 27, 9:29 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 929 PM CDT MON JUN 27 2011 TXZ021-027-280300- BAILEY-PARMER- 929 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BAILEY AND PARMER COUNTIES... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF MULESHOE...MOVING EAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS IN EXCESS OF 50 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 27, 10:12 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT MON JUN 27 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 SE FARWELL 34.37N 103.00W
06/27/2011 E60 MPH PARMER TX LAW ENFORCEMENT
&&
EVENT NUMBER 00665
LINDLEYSpecial weather statement, Jun 27, 11:15 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1115 PM CDT MON JUN 27 2011 TXZ021-022-280500- CASTRO-PARMER- 1115 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST CASTRO AND NORTHERN PARMER COUNTIES... AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS EXTENDING FROM NEAR FRIONA TO RHEA...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS IN EXCESS OF 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:51 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 39 min |
| Jun 27, 9:37 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 53 min |
| Jun 27, 10:16 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.